# SDR ASAA0380145

- Difficulty date: February 22, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 593641311N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, RIGHT MLG DOOR WHEEL BUMPER SUPPORT CRACKED.  REPLACED BUMPER SUPPORT PER MD-80 SB 32-197.  (M)
